RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bychkov, Yu A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 1

Number of views:
This page:65
Abstract pages:375
Full texts:152

http://www.mathnet.ru/eng/person74736
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. W. Apel, Yu. A. Bychkov, “Microscopic derivation of the effective Lagrangian for skyrmions in an interacting two-dimensional electron gas at small <i>g</i>-factor”, UFN, 168:2 (1998),  143–146  mathnet; Phys. Usp., 41:2 (1998), 134–138  isi

2001
2. A. A. Abrikosov, A. F. Andreev, S. A. Brazovskii, Yu. A. Bychkov, V. L. Ginzburg, L. P. Gor'kov, V. E. Zakharov, E. I. Kats, P. S. Kondratenko, L. P. Pitaevskii, I. M. Khalatnikov, G. M. Eliashberg, “Igor' Ekhiel'evich Dzyaloshinskii (on his seventieth birthday)”, UFN, 171:2 (2001),  227–228  mathnet; Phys. Usp., 44:2 (2001), 213–214  isi
1999
3. A. F. Andreev, Yu. A. Bychkov, G. E. Volovik, V. L. Ginzburg, S. V. Iordanskii, Yu. M. Kagan, N. B. Kopnin, V. P. Mineev, L. P. Pitaevskii, G. M. Eliashberg, “Lev Petrovich Gor'kov (on his seventieth birthday)”, UFN, 169:7 (1999),  815–816  mathnet; Phys. Usp., 42:7 (1999), 729–730  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021